American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yoshifumi Ando. A homotopy principle for maps with prescribed Thom-Boardman singularities. Trans. Amer. Math. Soc. 359 (2007) 489-515. MR 2255183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Boris Kruglikov and Valentin Lychagin. Mayer brackets and solvability of PDEs -- II. Trans. Amer. Math. Soc. 358 (2006) 1077-1103. MR 2187646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gregory A. Fredricks, Peter B. Gilkey and Phillip E. Parker. A higher order invariant of differential manifolds . Trans. Amer. Math. Soc. 315 (1989) 373-388. MR 986691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1